Mathematical Research Letters

Volume 15 (2008)

Number 3


Odd coefficients of weakly holomorphic modular forms

Scott Ahlgren and Matthew Boylan

pp. 409-418

On multilinear spectral cluster estimates for manifolds with boundary

Matthew D. Blair, Hart F. Smith, and Christopher D. Sogge

pp. 419-426

Some cases of the Eisenbud-Green-Harris conjecture

Giulio Caviglia and Diane Maclagan

pp. 427-433

A note on derived McKay correspondence

Jiun-Cheng Chen and Hsian-Hua Tseng

pp. 435-445

$p$-adic properties of Maass forms arising from theta series

Sharon Anne Garthwaite and David Penniston

pp. 459-470

A critical-exponent Balian–Low theorem

S. Zubin Gautam

pp. 471-483

Higher elliptic genera

Lev Borisov and Anatoly Libgober

pp. 511-520

Finding fibre faces in finite covers

D. D. Long and A. W. Reid

pp. 521-524

Elimination Theory for Tropical Varieties

Bernd Sturmfels and Jenia Tevelev

pp. 543-562

$D$-modules over rings with finite F-representation type

Shunsuke Takagi and Ryo Takahashi

pp. 563-581